Citation: Next. "Lucid Dreams: An Experience with Paroxetine (Seroxat) (exp26124)". Erowid.org. Feb 28, 2006. erowid.org/exp/26124
First off let me just state that English is not my first language so you'll have to excuse my type-o's or grammer mistakes.
I was diagnosed for depression in 2001 and was treated with the drug Seroxat (Paroxetine). After a few weeks of treatment the full effects of the drug were finally noticeable including its anti-depression action. I used the drug for about 6 months during which I was usually taking 40 mgs every day. I wanna talk mostly about some interesting side-effects that I was experiencing during those 6 months. Aside from the usual 'funny feeling' in the gut, vibrations in my teeth, drowsiness and increased appetite there was something amazing taking place during sleep. It began about a month after I started taking the pills. I was using 30 mgs at the time. My doctor did not say anything about this. Usuallly I'm not one of those who makes a big deal about dreams. Possibly because I rarely remember them in the morning... But the dreams I had on this drug were fucking UNBELIEVABLE!!!
Long, complex, fantastic and very very real looking. Every night was a treat. The most amazing thing was that during most of those dreams I often knew I was dreaming. As a matter of fact I often woke up, and kept on dreaming with my eyes closed (I know this sounds weird). The dream would go on and on and I could feel my eyes moving like crazy behind my eyelids and my fingers twiching like I was having some kind of seizure... As freaky as it was I REALLY enjoyed it! It was like some sort of very strong R.E.M sleep combined with being awake at the same time.
Another interesting point was the combinations with other drugs:
+MDMA did nothing to me (as expected).
+Weed was super strong on it. Long, heavy buzz. Very trippy.
+Acid was the same.
+as were Shrooms.
That is all.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.